Research

Remarks on the regularity of biharmonic maps in four dimensions


Reference:

Moser, R., 2006. Remarks on the regularity of biharmonic maps in four dimensions. Communications on Pure and Applied Mathematics, 59 (3), pp. 317-329.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1002/cpa.20117

Abstract

We study intrinsic biharmonic maps on a four-dimensional domain into a smooth, compact Riemannian manifold. We prove a partial regularity result without the assumption that the second derivatives are square-integrable.

Details

Item Type Articles
CreatorsMoser, R.
DOI10.1002/cpa.20117
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7034

Export

Actions (login required)

View Item